# SDR FDEA201709252733

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 59,549 hours, 21,952 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314N311054SP
- Part serial: MSN7852
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT FAN COWL INNER LOWER FWD SURFACE IS DAMAGED. DAMAGE IS FROM CONTINUED OIL CONTAMINATION FROM EITHER SERVICING OR OIL LEAK AT IDG SERVICE DOOR ON INNER SKIN FORWARD LOWER CORNER OF FAN COWL. HOT BOND COMPOSITE REPAIR REF SRM 51-70-04.
